Vol. 311, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Dynamical height growth: left, right, and total orbits

Wade Hindes

Vol. 311 (2021), No. 2, 329–367
Abstract

Let S be a set of dominant rational self-maps on N. We study the arithmetic and dynamical degrees of infinite sequences of S obtained by sequentially composing elements of S on the right and left. We then apply this insight to dynamical Galois theory.

PDF Access Denied

We have not been able to recognize your IP address 54.144.55.253 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
arithmetic dynamics, heights, random iteration
Mathematical Subject Classification
Primary: 11G50, 37A50, 37P15
Secondary: 11R32
Milestones
Received: 27 April 2020
Revised: 22 October 2020
Accepted: 14 January 2021
Published: 31 July 2021
Authors
Wade Hindes
Texas State University
San Marcos, TX
United States